Florida, 2013Damaging Wind in Florida, June 14, 2013
June 14, 2013 · NWS MFL · 1 event in 1 county or zone
A weak upper level low pressure trough off the southeast Florida coast produced an isolated late afternoon severe thunderstorm near Weston in Broward County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak upper level low pressure trough off the southeast Florida coast produced an isolated late afternoon severe thunderstorm near Weston in Broward County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 14, 12:59 PM EST, 4 hours 16 minutes earlier.
Area forecast discussion, Jun 14, 12:59 PM EST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EDT FRI JUN 14 2013
.DISCUSSION...
FOR TONIGHT AND THIS WEEKEND...
A SOMEWHAT QUIET PATTERN IS BEGINNING TO TAKE SHAPE FOR THE
WEEKEND. WESTERLY FLOW TODAY HAS KEPT MOST SHOWERS AND STORMS AT
BAY, ALTHOUGH SHORT RANGE MODELS ARE INDICATING LATER THIS
AFTERNOON THE EASTERN HALF OF SOUTH FLORIDA COULD SEE SOME
SCATTERED ACTIVITY. WITH PLENTY OF CAPE, BETWEEN 1500 AND 2000
JOULES, LOW LEVEL LAPSE RATES ABOVE 7 IN MID LEVELS AND ABOVE 8 IN
LOW LEVELS, THERE WILL BE CONVECTIVE CELLS THAT FIRE OFF. HOWEVER,
THE MODEL SOUNDING FOR KMIA, SHOWS A CAP BUILDING AT AROUND 700MB
AND STRENGTHENING AS THE AFTERNOON WEARS ON. THIS SHOULD LIMIT MOST
CELLS TO LOW LEVEL CORES AND SOME TO JUST SHOWERS. HAVE KEPT THE
30 POPS FOR NOW.
FOR TONIGHT, A COLD FRONT IS TRYING TO MAKE ITS WAY DOWN THE
FLORIDA PENINSULA TODAY. BUT, MODELS SHOW IT WILL MAKE IT TO SOUTH
CENTRAL FLORIDA BEFORE IT BEGINS TO WASH OUT. THERE WILL STILL BE
A WIND SHIFT TO THE NORTHWEST, BUT SHOULD NOT AFFECT TEMPERATURES
OR DEW POINTS MUCH. THE UPPER LEVELS WILL DRY OUT SOME, WHICH WILL
HELP TO LIMIT CONVECTIVE ACTIVITY THIS WEEKEND. MODELS ARE STILL
SHOWING SOME CONVECTION SATURDAY AND SUNDAY, BUT IT SHOULD BE
LIMITED BY THE LACK OF MOISTURE AND A CAP AROUND 700 MB. THERE IS
ALSO A RIDGE BUILDING AT 500MB. PWATS BY SUNDAY MORNING SHOULD BE
APPROACHING 1.25 INCHES. SO, MOSTLY QUIET WEATHER WITH NEAR NORMAL
TEMPERATURES FOR THE WEEKEND.
FOR THE LONG TERM...
MONDAY THROUGH MIDWEEK...EASTERLY FLOW WILL BECOME RE-ESTABLISHED
ACROSS THE SOUTH FLORIDA PENINSULA. AT THE SAME TIME...A TROPICAL
WAVE IS STILL EXPECTED TO PUSH WEST-NORTHWEST ACROSS THE YUCATAN
PENINSULA AND INTO THE BAY OF CAMPECHE. AS IT DOES...IT WILL
ENHANCE CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS SOUTH FLORIDA
WITH THE BEST CHANCES TUESDAY AFTERNOON.
SLIGHTLY DRIER AIR WILL THEN FILTER INTO THE AREA THROUGH THE
LATTER HALF OF THE WEEK AS WEAK RIDGING SETS UP ACROSS THE WESTERN
ATLANTIC BEHIND THE PASSING TROPICAL WAVE. HOWEVER...SLIGHT
CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS WILL STILL
PREVAIL. TEMPERATURES THROUGH THE UPCOMING WEEK ARE EXPECTED TO
RUN SLIGHTLY ABOVE NORMAL WITH MAXIMUM HEAT INDEX READINGS
APPROACHING 100 DEGREES ACROSS THE EAST COAST METRO AREAS.
&&
.AVIATION...
THE WEST COAST SEA BREEZE WILL CONTINUE TO PUSH EAST ACROSS SOUTH
FLORIDA THIS AFTERNOON...WHILE THE EAST COAST SEA BREEZE REMAINS
NEAR THE EAST COAST METRO AREAS. THIS WILL ALLOW FOR SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE EAST COAST METRO
AREAS THIS AFTERNOON INTO EARLY THIS EVENING. SO WILL KEEP VCSH IN
THE EAST COAST TAF SITES UNTIL 20Z AND THEN VCTS UNTIL
23Z...BEFORE GOING BACK TO VCSH UNTIL 01Z AND THEN DRY CONDITIONS.
FOR KAPF TAF SITE THE WEATHER WILL REMAIN DRY THIS AFTERNOON INTO TONIGHT.
THE WINDS WILL ALSO REMAIN FROM THE WEST TO SOUTHWEST AROUND 10
KNOTS AT MOST OF THE TAF SITES THIS AFTERNOON INTO TONIGHT. THE
ONLY EXCEPTION TO THIS IS THAT KFLL COULD SWING TO A
SOUTH/SOUTHEAST DIRECTION BETWEEN 20Z AND 23Z...DUE TO THE EAST
COAST SEA BREEZE SLOWLY PUSHING INLAND.
THE CEILING AND VIS WILL ALSO REMAIN IN THE VFR CONDITIONS AT ALL
OF THE TAF SITES THIS AFTERNOON INTO THIS EVENING...DUE TO THE
SCATTERED NATURE OF THE SHOWER AND THUNDERSTORMS.
&&
.MARINE...
QUIETER WEATHER IS SHAPING UP FOR THE NEXT SEVERAL DAYS. WINDS
WILL BE SHIFTING FROM THE WEST TO THE NORTH TONIGHT, THEN BECOME
MORE VARIABLE FOR THE WEEKEND FOR THE GULF WATERS AND GENERALLY
EASTERLY FOR THE ATLANTIC.
&&
.FIRE WEATHER...
MOSTLY QUIET WEATHER IS EXPECTED THIS WEEKEND AS AN UPPER LEVEL
HIGH BEGINS TO BUILD TONIGHT. UPPER LEVEL WILL DRY OUT. THESE BOTH
WILL WORK TO HAMPER ANY CONVECTIVE ACTIVITY. WINDS WILL BE BELOW
ANY CRITICAL LEVELS THIS WEEKEND, AND WHILE THE ATMOSPHERE AS
WHOLE IS DRYING OUT, THE RELATIVE HUMIDITY WILL REMAIN WELL ABOVE
35 PERCENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 74 89 78 88 / 10 10 10 20
FORT LAUDERDALE 76 89 80 89 / 10 10 10 20
MIAMI 76 90 78 89 / 10 10 10 20
NAPLES 75 90 76 92 / - 10 10 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...13/SI
AVIATION/RADAR...54/BNB
Hazardous weather outlook, Jun 14, 8:22 AM EST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
922 AM EDT FRI JUN 14 2013
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
150100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
922 AM EDT FRI JUN 14 2013
...A FEW STRONG STORMS POSSIBLE OVER EAST COAST METRO AREAS THIS AFTERNOON...
...ISOLATED TO SCATTERED STORMS POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON INTO THIS EVENING OVER SOUTH FLORIDA. A FEW OF THE
STORMS COULD BECOME STRONG OVER THE EAST COAST METRO AREAS LATE
THIS AFTERNOON INTO EARLY THIS EVENING. THE PRIMARY IMPACTS FROM
THE STRONG STORMS WILL BE LIGHTNING STRIKES, GUSTY WINDS, SMALL
HAIL, AND LOCALLY HEAVY RAINFALL.
WIND: GUSTY WINDS UP TO 50 MPH WILL BE POSSIBLE IN THE STRONGEST STORMS
THIS AFTERNOON INTO EARLY THIS EVENING ESPECIALLY OVER THE EAST
COAST METRO AREAS.
HAIL: HAIL UP TO DIME SIZE IS POSSIBLE WITH THE STRONGEST STORMS
THIS AFTERNOON INTO EARLY THIS EVENING ESPECIALLY OVER THE EAST
COAST METRO AREAS.
FLOODING: LOCALIZED FLOODING FROM ANY HEAVY SHOWERS AND STORMS
THAT BECOME CONCENTRATED OVER THE EAST COAST METRO AREAS WILL
BE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING.
TEMPERATURES: HEAT INDICES OF 100 TO 105 IS POSSIBLE OVER THE
EASTERN INTERIOR AREAS OF SOUTH FLORIDA THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE THROUGH
THIS WEEKEND. THERE IS A BETTER CHANCE FOR THUNDERSTORMS MONDAY
THROUGH WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
BAXTER
In the hours before
Special weather statement, Jun 14, 2:57 PM EST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT FRI JUN 14 2013
FLZ067-142030-
INLAND PALM BEACH COUNTY FL
357 PM EDT FRI JUN 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 430 PM EDT
* AT 354 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF LION COUNTRY SAFARI...AND
MOVING EAST AT 10 MPH.
* THE STORM WILL AFFECT...
LION COUNTRY SAFARI...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2680 8020 2652 8021 2658 8049 2676 8047
TIME...MOT...LOC 1958Z 276DEG 9KT 2666 8037
KONARIK
Special weather statement, Jun 14, 3:13 PM EST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EDT FRI JUN 14 2013
FLZ072-172-142045-
COASTAL BROWARD COUNTY FL METRO BROWARD COUNTY FL
413 PM EDT FRI JUN 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH AND THE DEVELOPMENT OF
FUNNEL CLOUDS...
* UNTIL 445 PM EDT
* AT 411 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF NORTH LAUDERDALE...AND MOVING
EAST AT 5 MPH.
* THE STORM WILL AFFECT...
OAKLAND PARK...
POMPANO BEACH...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2624 8008 2614 8009 2614 8010 2615 8022
2627 8023 2630 8007 2626 8007
TIME...MOT...LOC 2012Z 263DEG 4KT 2621 8017
KONARIKSpecial weather statement, Jun 14, 3:31 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
431 PM EDT FRI JUN 14 2013
FLZ067-068-168-142100-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
431 PM EDT FRI JUN 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 500 PM EDT
* AT 428 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ROYAL PALM BEACH...AND MOVING EAST AT 15
MPH.
* THE STORM WILL AFFECT...
GOLDEN LAKES...
HAVERHILL...
PALM BEACH GARDENS...
MANGONIA PARK...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2662 8004 2661 8003 2660 8004 2659 8004
2665 8026 2681 8025 2687 8004 2680 8003
2663 8003
TIME...MOT...LOC 2031Z 266DEG 13KT 2673 8017
KONARIKSpecial weather statement, Jun 14, 4:35 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
535 PM EDT FRI JUN 14 2013
FLZ071-072-142200-
INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL
535 PM EDT FRI JUN 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 600 PM EDT
* AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF TAMARAC...AND MOVING SOUTHEAST
AT 5 MPH.
* THE STORM WILL AFFECT...
RURAL CENTRAL BROWARD COUNTY
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2624 8013 2599 8034 2621 8045 2633 8031
TIME...MOT...LOC 2136Z 319DEG 6KT 2621 8034
KONARIK
Special weather statement, Jun 14, 4:36 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
536 PM EDT FRI JUN 14 2013
FLZ070-142200-
INLAND COLLIER COUNTY FL
536 PM EDT FRI JUN 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 600 PM EDT
* AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BIG CYPRESS NATIONAL
PRESERVE...AND MOVING EAST AT 10 MPH.
* THE STORM WILL AFFECT...
RURAL EASTERN COLLIER COUNTY
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2617 8088 2587 8091 2603 8113 2622 8099
TIME...MOT...LOC 2137Z 291DEG 7KT 2607 8100
KONARIK
Special weather statement, Jun 14, 4:56 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EDT FRI JUN 14 2013
FLZ068-072-168-172-142230-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
556 PM EDT FRI JUN 14 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...SOUTHEASTERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 630 PM EDT
* AT 555 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR COCONUT CREEK...AND MOVING SOUTHEAST AT 10
MPH.
* THE STORM WILL AFFECT...
COCONUT CREEK...
BOCA RATON...
NORTH POMPANO BEACH...
DEERFIELD BEACH...
POMPANO BEACH AIRPORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2626 8007 2615 8010 2613 8009 2609 8010
2605 8012 2627 8028 2637 8015 2636 8006
TIME...MOT...LOC 2156Z 301DEG 8KT 2628 8018
KONARIKThunderstorm Wind, Broward
- When
- June 14, 5:15 PM EST
- Where
- Broward County, 8.38 mi N of Miramar
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 26.120, -80.420
A report of an estimated 60 mph wind gust occurred in Weston and associated small trees down along with hail of unknown size. This was solicited and relayed through social media.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Iowa, June 14 to 15, 2013$1.5 million · 2 in hail · 41 events
- Flash Flooding in New York, June 14, 2013$1.0 million · 6 events
- Flooding in Iowa, June 14 to 17, 2013$1.0 million · 4 events
- Hail and Damaging Winds in Nebraska, June 14, 2013$280,000 · 1.5 in hail · 8 events
- Hail in Iowa, June 14, 2013$90,000 · 1.5 in hail · 3 events
- Flood in Massachusetts, June 14, 2013$40,000 · 1 event
- Tornado and Flash Flooding in Texas, June 14 to 15, 2013$25,000 · EF0 · 5 events
- Hail and Damaging Winds in Kansas, June 14 to 16, 2013$3,000 · 1.5 in hail · 14 events
- Flash Flood and Hail in Nebraska, June 14, 20131.75 in hail · 13 events
- Hail and Damaging Winds in Florida, June 14, 201350 kt wind · 7 events
- Hail in Iowa, June 14, 20131.5 in hail · 6 events
- Waterspouts in Gulf of Mexico, June 14, 20134 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461671.